# SDR SWIA2020031049158

- Difficulty date: February 12, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 39,265 hours, 36,176 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RUDDER HAS GOUGE ON LH SKIN BETWEEN LOWER AND MIDDLE HINGE. ( MARKED )  (C CHECK) RO 3/7/2020    CUT AWAY DAMAGE ON RUDDER LH SKIN AND INSTALLED REPAIR TO LHS RUDDER SKIN BETWEEN R.S. 85.07 AND R.S. 90.32 IN REF REO. COMPLIED WITH SKYWEST TASK CARD. SEE CONTINUE CARD FOR DETAILS.
